# SDR QXEA200600982

- Difficulty date: April 10, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 9,841 hours, 7,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - STRONG SMELL OF BURNING OIL IN CABIN EARLY IN FLIGHT.  DISSIPATED WITHIN TIME.  WITH APU, RAN AIRCRAFT BLEED AIR WITH L AND R PACKS FOR 7 HOURS AT DIFFERENT BLEED SETTINGS AND DIFFERENT TEMP AND LOAD SETTINGS.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
